Best ∞-simultaneous approximation in Banach lattice function spaces

Mona Khandakji, Alia Burqan


Let X be a conditional complete Banach lattice space. We are concerned with the proximinality problem for best simultaneous approximations to two functions in the K\"{o}the Bochner function spaces in the $l_{\infty}$sum sense. This characterization can be considered as a generalization of some analogous theorems concerning the Orlicz Bochner spaces and Lp Bochner spaces.

Full Text: PDF

How to Cite this Article:

Mona Khandakji, Alia Burqan, Best ∞-simultaneous approximation in Banach lattice function spaces, J. Math. Comput. Sci., 6 (2016), 844-854

Copyright © 2016 Mona Khandakji, Alia Burqan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2024 JMCS